Alert archive / New Mexico / High Wind Watches in 2016
High Wind Watch 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Apr 29, 2016, 3:42 PM MDT. It took effect at Apr 30, 2016, 11:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 3:42 PM MDT (21:42 UTC)
- In effect from
- Apr 30, 2016, 11:00 PM MDT
- Expired
- Apr 30, 2016, 4:23 AM MDT
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
144 WWUS75 KABQ 292142 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 342 PM MDT FRI APR 29 2016 ...DAMAGING WINDS POSSIBLE FOR THE ALBUQUERQUE METRO SATURDAY NIGHT... .A STRONG BACK DOOR COLD FRONT WILL PLUNGE SOUTHWARD ACROSS THE PLAINS SATURDAY EVENING AND PUSH WESTWARD THROUGH THE GAPS OF THE RIO GRANDE VALLEY SATURDAY NIGHT. STRONG SOUTHEASTERLY MID LEVEL FLOW WILL AID IN PRODUCING POTENTIALLY DAMAGING WIND SPEEDS. THOUGH THE STRONGEST WINDS ARE EXPECTED AROUND THE ALBUQUERQUE METRO AREA...GUSTY WINDS ARE ALSO POSSIBLE AS FAR NORTH AS SANTA FE AND TAOS...AND AS FAR SOUTH AS SOCORRO AND CARRIZOZO. NMZ519-301200- /O.NEW.KABQ.HW.A.0007.160501T0500Z-160501T1800Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 342 PM MDT FRI APR 29 2016 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * LOCATION...THIS INCLUDES THE MIDDLE RIO GRANDE VALLEY CONSISTING OF THE ALBUQUERQUE METRO AREA...PLACITAS...AND EASTERN PORTIONS OF VALENCIA COUNTY. * WINDS...EAST AT 35 TO 50 MPH WITH GUSTS NEAR 65 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE. * TIMING...STRONG TO DAMAGING WINDS WILL PUSH INTO THE RIO GRANDE VALLEY AROUND MIDNIGHT SATURDAY NIGHT...AND CONTINUE THROUGH SUNDAY MORNING. WINDS WILL DECREASE AFTER THE NOON HOUR SUNDAY...THOUGH WILL CONTINUE TO BE GUSTY. * VISIBILITY...MAY BE REDUCED BELOW 3 MILES DUE TO BLOWING DUST. * LOCAL IMPACTS...THE POTENTIALLY STRONG TO DAMAGING HIGH WIND EVENT WILL CREATE DIFFICULT DRIVING CONDITIONS ALONG NORTH SOUTH ORIENTED ROADWAYS...INCLUDING INTERSTATE 25. LAWN FURNITURE...TRAMPOLINES AND OTHER OUTDOOR OBJECTS MAY BE LOFTED OR TOSSED. WATCH FOR TUMBLEWEEDS RACING ACROSS ROADWAYS. PROPERTY DAMAGE AND DOWNED POWER LINES ARE ALSO POSSIBLE FROM WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 34
1 follow-up statement
595 WWUS75 KABQ 301023 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 AM MDT SAT APR 30 2016 ...DAMAGING WINDS POSSIBLE FOR THE ALBUQUERQUE METRO TONIGHT THROUGH SUNDAY MORNING...WITH STRONG WINDS NEAR GAPS AND OVER HIGHER TERRAIN OF CENTRAL NEW MEXICO... .A STRONG BACK DOOR COLD FRONT WILL PLUNGE SOUTHWARD ACROSS THE EASTERN PLAINS THIS EVENING AND PUSH WESTWARD THROUGH THE GAPS OF THE RIO GRANDE VALLEY TONIGHT. WITH A CLOSED LOW POSITIONED OVER ARIZONA...STRONG SOUTHEASTERLY MID LEVEL FLOW WILL AID IN PRODUCING POTENTIALLY DAMAGING WIND SPEEDS...AND RESULT IN STRONG WINDS OVER THE CENTRAL HIGHER TERRAIN. THE STRONGEST WINDS ARE EXPECTED AROUND THE ALBUQUERQUE METRO AREA...HOWEVER...GUSTY GAP WINDS ARE ALSO EXPECTED AS FAR NORTH AS SANTA FE AND AS FAR SOUTH AS SOCORRO AND CARRIZOZO. NMZ519-302200- /O.UPG.KABQ.HW.A.0007.160501T0500Z-160501T1800Z/ /O.NEW.KABQ.HW.W.0008.160501T0500Z-160501T1800Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 423 AM MDT SAT APR 30 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THIS INCLUDES THE MIDDLE RIO GRANDE VALLEY CONSISTING OF THE ALBUQUERQUE METRO AREA...PLACITAS...AND EASTERN PORTIONS OF VALENCIA COUNTY. * WINDS...EAST AT 35 TO 50 MPH WITH GUSTS REACHING 60 TO 65 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE. * TIMING...EAST WINDS WILL PUSH INTO THE RIO GRANDE DURING THE EVENING HOURS TONIGHT WITH STRONG TO DAMAGING WINDS FROM AROUND MIDNIGHT THROUGH SUNDAY MORNING. WINDS WILL GRADUALLY DECREASE AFTER THE NOON HOUR SUNDAY...THOUGH GUSTY WINDS WILL CONTINUE SUNDAY AFTERNOON AND EVENING. * VISIBILITY...MAY BE REDUCED BELOW 3 MILES DUE TO BLOWING DUST. * LOCAL IMPACTS...THE POTENTIALLY STRONG TO DAMAGING HIGH WIND EVENT WILL CREATE DIFFICULT DRIVING CONDITIONS ALONG NORTH SOUTH ORIENTED ROADWAYS...INCLUDING INTERSTATE 25. LAWN FURNITURE... TRAMPOLINES AND OTHER LOOSE OUTDOOR OBJECTS MAY BE LOFTED OR TOSSED. WATCH FOR TUMBLEWEEDS AND OTHER PLANT DEBRIS ON ROADS. PROPERTY DAMAGE AND DOWNED POWER LINES ARE ALSO POSSIBLE FROM WINDS OF THIS STRENGTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ504-506-507-511-518-520-521-524-302200- /O.NEW.KABQ.WI.Y.0022.160501T0500Z-160501T1800Z/ NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS- JEMEZ MOUNTAINS-SANTA FE METRO AREA-LOWER RIO GRANDE VALLEY- SANDIA/MANZANO MOUNTAINS-SOUTH CENTRAL HIGHLANDS- 423 AM MDT SAT APR 30 2016 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON MDT SUNDAY. * LOCATION...CENTRAL HIGHER TERRAIN INCLUDING THE SANDIA...MANZANO AND JEMEZ MOUNTAINS AND THE CONTINENTAL DIVIDE NORTH OF INTERSTATE 40. ADDITIONALLY...GAP WINDS WILL IMPACT AREAS IN AND NEAR SANTA FE...SOCORRO AND CARRIZOZO. * WINDS...EAST TO SOUTHEAST 25 TO 35 MPH WITH GUSTS REACHING 4O TO 45 MPH. * TIMING...GUSTY WINDS TO INITIALLY IMPACT SANTA FE AND THE SANDIA AND MANZANO MOUNTAINS BY MIDNIGHT TONIGHT AND ACROSS WEST CENTRAL HIGHER TERRAIN BEFORE 6 AM SUNDAY. * VISIBILITY...WILL BE REDUCED TO 3 TO 5 MILES IN DUST PRONE AREAS. * LOCAL IMPACTS...IN ADDITION TO AREAS OF BLOWING DUST...HAZARDOUS CROSS WINDS WILL IMPACT PORTIONS OF INTERSTATE 25 NEAR AND SOUTH OF SANTA FE AND IN NORTHERN SOCORRO COUNTY...AS WELL AS OTHER NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS. BE PREPARED FOR SUDDEN STRONGER GUSTS NEAR CANYONS AND GAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Apr 29, 11:56 AM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, Apr 29, 11:56 AM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1156 AM MDT FRI APR 29 2016 .AVIATION... 18Z TAF CYCLE SHOWERS AND A FEW TSTMS HAVE DEVELOPED ACROSS NORTHERN NM UNDER THE UPPER LEVEL LOW. IN ADDITION...A FEW LINES OF SHOWERS/TSTMS HAVE DEVELOPED ACROSS ERN NM AND CONTINUE TO MOVE EASTWARD ATTM. SHOWERS/STORMS WILL CONTINUE TO FAVOR NC/NE NM THRU THE AFTN HOURS...THOUGH ADDITIONAL POPCORN-LIKE CONVECTION SHOULD DEVELOP ACROSS WESTERN NM AS WELL. MVFR/IFR IMPACTS SHOULD BECOME LESS WIDESPREAD THIS AFTN...BUT WILL STILL GENERALLY FAVOR NC/NE NM. MEANWHILE...DRY WESTERLY WINDS WITH GUSTS NEAR 30KT WILL BE POSSIBLE ACROSS THE SE PLAINS...INCLUDING KROW...THIS AFTN. 34 && .PREV DISCUSSION...523 AM MDT FRI APR 29 2016... .UPDATE... AFTER SEEING THE GREATER THAN EXPECTED BLOSSOMING OF PRECIP ACROSS CENTRAL NM AND WITH THAT WORKING UP TOWARD THE SANGRE DE CRISTOS...DECIDED TO INCREASE SNOW AMTS THERE ENOUGH TO QUALIFY THE HIGHEST ELEVATION AND ALSO EAST SLOPES ZONES FOR WINTER STORM WARNING CRITERIA. BRIEFLY CONSIDERED ENDING THE WARNING AND ADVISORY MUCH SOONER THAN IS CURRENTLY THE CASE AS THERE WILL LIKELY EVEN BE SOME MELTING OCCUR BELOW ROUGHLY 9500 OR EVEN 10000 FEET IN BETWEEN THE MORE SHOWERY ACTIVITY EXPECTED BY LATE MORN OR EARLY AFTN...BUT WILL LET DAY SHIFT RECONSIDER THAT POTENTIAL. WINTER WX PRODUCT AND OTHER NEEDED PRODUCT UPDATES TO BE ISSUED ASAP. 43 && .PREV DISCUSSION...354 AM MDT FRI APR 29 2016... .SYNOPSIS... OTHER THAN A RELATIVELY BRIEF BREAK MID WEEK NEXT WEEK AS A PRETTY STRONG RIDGE MOVES TOWARD THEN OVER NEW MEXICO...ACTIVE PATTERN WILL CONTINUE. ONE STORM WILL BE MOVING ACROSS THE AREA TODAY WITH BEST POTENTIAL FOR WIDESPREAD RAIN...A FEW STORMS AND HIGHER TERRAIN SNOW ACCUMULATION ACROSS NORTH AND FAR EAST NEW MEXICO...DIMINISHING TONIGHT. ANOTHER SYSTEM WILL APPROACH SATURDAY...INCREASING RAIN AND AGAIN SOME HIGHER TERRAIN SNOW SATURDAY AND STRETCHING INTO SUNDAY AND PERHAPS EVEN MONDAY AS THE SYSTEM SLOWS DOWN. A THIRD STORM IS POSSIBLE AT THE END OF NEXT WEEK AND WEEKEND. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH EARLY NEXT WEEK. PROBABLY THE GREATEST PRECIPITATION COVERAGE AND AMOUNTS WILL BE REALIZED FROM THE WEEKEND THROUGH MONDAY STORM. && .DISCUSSION... SO MUCH WEATHER FCST GRIDS ACTION NEEDED THAT DETAILS NEED TO BE MINIMIZED FOR TIME DEADLINE CONSIDERATIONS. UPPER LOW CURRENTLY NEARING THE FOUR CORNERS HAS A SHARP TROUGH AXIS EXTENDING SSE FROM IT AND THAT IS MOVING ACROSS THE WESTERN PART OF THE STATE. IT IS HELPING GENERATE MORE RAIN ACROSS CENTRAL NM THAN EARLIER EXPECTED. OTHERWISE THE PRECIP COVERAGE RUNNING FAIRLY CLOSE TO WHAT WAS EXPECTED. SYSTEM WILL MOVE ENE TODAY...CONTINUING WIDESPREAD AND SIGNIFICANT AMTS OF PRECIP... ESPEC FAVORING THE SANGRE DE CRISTOS ON EAST. ACROSS THE FAR EAST...HUGGING UP RIGHT ALONG THE TX LINE A FEW STRONG STORMS STILL POSS TIL MID OR LATE MORN. THE BACK DOOR COLD FRONT WHICH MADE A LATE EVE RUN FARTHER WEST THAN EARLIER EXPECTED WILL ERODE SOME BUT NE QUARTER OF NM MAY WELL STAY ON THE COOL SIDE OF IT AND SO LOWERED TEMPS THERE SEVERAL DEGREES FOR TODAY. WILL KEEP CURRENT WINTER WX ADVISORY GOING LARGELY AS IS. SECOND STORM WILL QUICKLY FOLLOW ON THE HEELS OF TODAYS SYSTEM WITH LIGHT PRECIP DEVELOPING SAT AFTN MAINLY ACROSS NW NM AND NORTHERN MTNS...THEN INCREASING ACROSS MOST OF NORTH HALF OF NM SAT NIGHT THEN BECOMING MORE WIDESPREAD SUN THROUGH MON. ADDITIONAL SNOW ACCUMULATION APPEARS INCREASINGLY LIKELY OVER THE NORTHERN MTNS WITH SNOW LVL AS LOW OR PERHAPS EVEN A LITTLE LOWER THAN CURRENT SYSTEM. HIGHLIGHTS MIGHT EVEN NEED TO BE CONSIDERED BY THE NEXT SHIFT OR THE NEXT ONE THEREAFTER. A STRONG BACK DOOR COLD FRONT WILL RACE S AND W ACROSS THE ERN PLAINS SAT AND ROAR THROUGH THE GAPS AND PASSES OF THE CNTRL MTS INTO THE RIO GRANDE VALLEY SAT NIGHT. POTENTIAL FOR AT LEAST A FEW WIND GUSTS NEAR 60 MPH. THE BEST QPF WITH THIS SECOND STORM SHOULD BE OVER THE E AND N. DRYING AND WARMING TREND FOR TUE THROUGH THU...WITH PERHAPS ISOLATED CONVECTION EAST HALF MAINLY TUE AND WED...THEN ANOTHER STORM COULD IMPACT NM NEXT FRIDAY INTO NEXT WEEKEND. 43 && .FIRE WEATHER... ONLY CONCERN FOR CRITICAL FIRE WX CONDITIONS THIS AFTERNOON WILL BE THE FAR SOUTHEAST PORTION OF THE EAST CENTRAL PLAINS /ZONE 108/ AND EVEN HERE THE ALIGNMENT OF CRITICALLY LOW RH...STRONG/GUSTY WINDS AND MODERATE/HIGH HAINES WILL BE BRIEF AND LOCALIZED PRECLUDING A RED FLAG WARNING. FINE FUELS ALSO TENDING MORE UNRECEPTIVE. OTHERWISE... AN ACTIVE SPRINGTIME PATTERN THROUGH EARLY NEXT WEEK WILL CONTINUE TO DELIVER MUCH ANTICIPATED BOUTS OF COOLER TEMPERATURES AND WETTING PRECIPITATION TO INCLUDE SNOW ACROSS THE NORTHERN HIGH TERRAIN. AS SUCH...WIDESPREAD CRITICAL FIRE WX CONDITIONS ARE NOT EXPECTED THROUGH THE EXTENDED FORECAST PERIOD. OF PARTICULAR CONCERN WILL BE THE PERIOD FROM SATURDAY NIGHT THROUGH SUNDAY/SUNDAY NIGHT. A STRONG BACKDOOR COLD FRONT WILL PLUNGE SOUTHWARD ON THE PLAINS WHILE THE NEXT PACIFIC LOW TRACKS INTO CENTRAL ARIZONA. THIS WILL SET UP A FAVORABLE PATTERN FOR VERY WINDY/HIGH IMPACT IF NOT POTENTIALLY DAMAGING EAST WINDS FOR THE RIO GRANDE VALLEY CORRIDOR...WITH STRONG GAP WINDS ALSO FOR PLACES LIKE TAOS. PARTS OF NORTH CENTRAL AND MOST OF NORTHEAST NEW MEXICO WILL CONTINUE TO HAVE FAIR TO POOR VENTILATION TODAY. ELSEHWERE... EXCELLENT VENT RATES CAN BE EXPECTED. GOING INTO THE WEEKEND... BETWEEN WEATHER SYSTEMS ON SATURDAY AND MIXING HEIGHTS/VENT RATES WILL REMAIN VERY GOOD TO EXCELLENT FOR ALL BUT PARTS OF THE NORTHEAST PLAINS. VENTILATION WILL THEN TREND SHARPLY DOWNWARD IN THE EAST BEGINNING SUNDAY...AND MOST AREAS EAST OF THE CONTINENTAL DIVIDE MONDAY. KJ && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ513>515. WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ510-512-527. &&
Hazardous weather outlook, Apr 29, 6:35 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 635 AM MDT FRI APR 29 2016 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 635 AM MDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW WILL CONTINUE THROUGH MOST OF THE MORNING ACROSS THE NORTHERN MOUNTAINS...THEN BECOME MORE INTERMITTENT THROUGH THE AFTERNOON AND EVENING. A FEW MORE INCHES MAY ACCUMULATE ACROSS THE TUSAS MOUNTAINS MAINLY NEAR AND ABOVE 8200 FEET THIS MORNING WHILE SEVERAL MORE INCHES WILL LIKELY ACROSS A GOOD PORTION OF THE SANGRE DE CRISTO MOUNTAINS. SOME HIGH BASED SHOWERS AND THUNDERSTORMS WILL LIKELY PRODUCE BRIEF AND LOCALLY STRONG GUSTY WINDS AND SOME BLOWING DUST ACROSS MUCH OF WEST AND CENTRAL NEW MEXICO THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A BACK DOOR COLD FRONT SURGING THROUGH THE CENTRAL MOUNTAIN CHAIN SATURDAY NIGHT WILL LIKELY GENERATE VERY STRONG TO PERHAPS DAMAGING EAST TO SOUTHEAST WINDS INTO THE RIO GRANDE VALLEY... STRONGEST BELOW GAPS IN THE CENTRAL MOUNTAIN CHAIN. SOME OF THE STRONGEST WINDS WILL LIKELY IMPACT PORTIONS OF THE ALBUQUERQUE METRO AREA WITH GUSTS THAT MAY EXCEED 55 OR 60 MPH. ANOTHER STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT TO PERHAPS MAJOR SNOW ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS FROM LATER SATURDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Local storm report, Apr 29, 12:53 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1253 PM MDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 N CAPULIN 36.78N 103.99W
04/29/2016 M4.0 INCH UNION NM TRAINED SPOTTER
0908 AM SNOW 4 NNW TAOS 36.44N 105.60W
04/29/2016 M2.0 INCH TAOS NM NWS EMPLOYEE
0915 AM SNOW 2 NNE QUESTA 36.74N 105.58W
04/29/2016 M1.0 INCH TAOS NM COCORAHS
0915 AM SNOW 5 NW CANONES 36.24N 106.50W
04/29/2016 M2.0 INCH RIO ARRIBA NM COCORAHS
&&
EVENT NUMBER ABQ1601201
EVENT NUMBER ABQ1601202
EVENT NUMBER ABQ1601203
EVENT NUMBER ABQ1601204
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:17 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Apr 28, 6:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Apr 28, 7:20 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Apr 28, 8:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Apr 28, 8:40 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Apr 28, 8:51 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Apr 28, 9:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Apr 28, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 23 min |
| Apr 28, 9:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Apr 28, 10:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Apr 29, 1:46 AM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Apr 29, 1:52 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 38 min |
| Apr 29, 2:26 AM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Apr 29, 3:13 AM MDT | Special Weather Statement | ABQ | Curry | 47 min |
| Apr 29, 5:57 AM MDT | Winter Storm Warning | ABQ | 16 hr |
Nearby
High Wind Watches in New Mexico, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.